advertisement
Question
Posted by: Karen | 2005/11/23

TB Meningitis

Good morning Doctor

I did a search in the archives but couldn't find anything on the above.

My 21 year old son was diagnosed with TB meningitis 10 days ago. He seems to be improving and should be discharged from hospital on Friday. My question is, is it the medication he is taking that is making him despressed, lethargic and sometimes agitated and confused?

When he is realeased, he will be on medication for another 6 months, will he still be as I described over this period?

Thanking you in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Karen, the symptoms are probably due to the meningitis and this should clear up within a couple of weeks, so don’t worry too much about it. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement